VoyForums
GIVE FREE FOOD
www.TheHungerSite.com
-> Click Here <-
Fund Free Mammograms with a Click
www.TheBreastCancerSite.com
-> Click Here <-
Non-profit ad served by VoyForums...

VoyUser Login optional ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 12345678910 ]


[ Next Thread | Previous Thread | Next Message | Previous Message ]

Date Posted: 03:00:01 01/22/13 Tue
Author: Dawn and Andrew
Author Host/IP: 216.67.75.203
Subject: Seizures?

Hello everyone,

Last week I discovered that Andrew had goopy eyes and cleaned them out with a warm washcloth and just a percaution I began to give him Septra... antibiotic for chickens. as I was giving it to him he began to choke. I also didn't realize how cold the med was. He acted as if he were dead. I compleatly lost my mind. I did the whole moth to beak thing and he came back 4 times. He did inhale some and still has icky eyes and now he is having seizure like activity. He will be on his side and "paddle his legs". I have removed all of his bedding from his sick box and he is kept in my room right next to me so I can keep a good eye on him.
I am worried about him and don't have the income to take him to a vet, Help please,

[ Next Thread | Previous Thread | Next Message | Previous Message ]


Replies:



VoyUser Login ] Not required to post.
Post a public reply to this message | Go post a new public message
* HTML allowed in marked fields.
* Message subject (required):

* Name (required):

  E-mail address (optional):

* Type your message here:

Choose Message Icon: [ View Emoticons ]

Notice: Copies of your message may remain on this and other systems on internet. Please be respectful.


Forum timezone: GMT-5
VF Version: 3.00b, ConfDB:
Before posting please read our privacy policy.
VoyForums(tm) is a Free Service from Voyager Info-Systems.
Copyright © 1998-2017 Voyager Info-Systems. All Rights Reserved.